# SDR MASA200601612

- Difficulty date: June 14, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N401MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Aircraft time: 13,340 hours, 12,290 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Contaminated
- Location: Stdy Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7368 IAD - STBY AIRSPEED READING ZERO KNOTS.  MX DRAINED WATER FROM SYS AND OP CHECKED GOOD.
